# SDR 96ZZZX3170

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N214AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7206
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 4021541671
- Condition: Defective
- Location: Cockpit Attitude
- Part time: 4 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO BACKLIGHTING INOPERATIVE.  SLOW TO SPIN UP.  REMOVED AND REPLACED.
